Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18790


Title: On Parabolic Systems of Integro-differential Equations
Authors: 張凱君
蔡隆義
Date: 2001-09
Issue Date: 2008-12-24 13:35:44 (UTC+8)
Relation: Bulletin of the Institute of Mathematics Academia Sinica ,29(3),193-209
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File SizeFormat
29303.pdf158KbAdobe PDF1540View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing